| Catalog Number |
864706 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Impaired Healing (2378); Osteopenia/ Osteoporosis (2651)
| Date of Event |
08/30/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Per complaint (b)(4), after prosthetic treatment, patient experienced loss or failure of implant to integrate.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.